Gaviscon Double Action Liquid - 150ml
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 16 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
Gaviscon Double Action Liquid brings long lasting relief from the pain and discomfort of heartburn and acid indigestion.
adults and children aged 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use
For oral use.
Shake well before use.
Adults and children over 12 years: Take 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day.
Children under 12 years: should only be taken on medical advice.
Hazards and Cautions
If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product. Do not store above 30°C Do not refrigerate or freeze KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Use within 6 months of opening
Carbomer, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), sodium saccharin, peppermint flavour, sodium hydroxide and water.